# SDR CALA2018051501255

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 65,514 hours, 26,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Control Rod
- Part number: D5757055500200
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP TRACK NR. 2.  CANOE CONTROL ROD UPPER ATTACHMENT FITTING HOLES ELONGATED.   REMOVED AND REPLACED THE CONTROL ROD UPPER ATTACHMENT FITTING IAW CMM 57-5 2-21-410-009-A01.
